# SDR UIEA2019042904068

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,782 hours, 20,391 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECKS, THE CREW EXPERIENCED SEVERAL INTERMITTENT CARGO FIRE ALERTS.(  PERFORMED OPS CHECK IAW AMM 26-14-00. NO DEFECTS NOTED AT THIS TIME.   )
